# SDR SCNA95167

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 57761
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD MIDDLE EMERGENCY PATH LIGHTING INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND LIGHTING TESTED GOOD PER MM 33-50-01.
